# SDR SWAA115732

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 71,671 hours, 57,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546534
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CLIP BROKEN AT BS 520, STR 24L.  REMOVED AND REPLACED CLIP PER SRM AND DWG.
